A class of finite q-series - II
Rendiconti del Seminario Matematico della Università di Padova, Volume 76  (1986), p. 37-43
@article{RSMUP_1986__76__37_0,
     author = {Srivastava, H. M.},
     title = {A class of finite $q$-series - II},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {76},
     year = {1986},
     pages = {37-43},
     zbl = {0561.33003},
     mrnumber = {881558},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__76__37_0}
}
Srivastava, H. M. A class of finite $q$-series - II. Rendiconti del Seminario Matematico della Università di Padova, Volume 76 (1986) , pp. 37-43. http://www.numdam.org/item/RSMUP_1986__76__37_0/

[1] P. Appell - J. Kampé De Fériet, Fonctions Hypergéométriques et Hypersphériques; Polynómes d'Hermite, Gauthier-Villars, Paris, 1926. | JFM 52.0361.13

[2] H. Exton, q-Hypergeometric Functions and Applications, Halsted Press (Ellis Horwood Ltd., Chichester), John Wiley and Sons, New York, Brisbane, Chichester and Toronto, 1983. | MR 708496 | Zbl 0514.33001

[3] J. Kampé De Fériet, Les fonctions hypergéométriques d'order supérieur à deux variables, C.R. Acad. Sci. Paris, 173 (1921), pp. 401-404. | JFM 48.1240.03

[4] P.C. Munot, On Jacobi polynomials, Proc. Cambridge Philos. Soc., 65 (1969), pp. 691-695. | MR 239151 | Zbl 0172.35401

[5] M. Shah, Certain generalized formulas on Kampé de Fériet's functions, C.R. Acad. Bulgare Sci., 33 (1980), pp. 171-174. | MR 574453 | Zbl 0441.33004

[6] L.J. Slater, Generalized Hypergeometric Functions, Cambridge Univ. Press, Cambridge, London and New York, 1966. | MR 201688 | Zbl 0135.28101

[7] H.M. Srivastava, A class of finite q-series, Rend. Sem. Mat. Univ. Padova, 75 (1986), pp. 37-43. | Numdam | Numdam | MR 847654 | Zbl 0561.33003

[8] H.M. Srivastava - H.L. Manocha, A Treatise on Generating Functions, Halsted Press (Ellis Horwood Ltd., Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1984. | MR 750112 | Zbl 0535.33001

[9] H.M. Srivastava - R. Panda, An integral representation for the product of two Jacobi polynomials, J. London Math. Soc. (2), 12 (1976), pp. 419-425. | MR 404726 | Zbl 0304.33015